# SDR AALA202411229909

- Difficulty date: November 14, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N436AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10564
- Aircraft time: 12,605 hours, 3,409 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Damaged
- Location: Zone 800
- Component: Slide Raft, Aircruisers
- Component part number: D30665515
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L4 DOOR ESCAPE SLIDE RAFT HAS DAMAGED LANYARD AT THE GIRT BAR AFT. REPLACED SLIDE RAFT ASSEMBLY PER AMM 25-62-44.
